# SDR FDEA201307121546

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 46,303 hours, 28,013 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYD SYS FAILURE IN FLIGHT, DIVERTED. NORMAL APPROACH AND LANDING.    ALL EMERGENCY CHECKLIST COMPLIED.  GREEN SYS QTY DROPPED TO LOWER END OF GREEN RANGE & ENGINE DRIVEN HYD PUMPS WERE SELECTED OFF AS SOON AS HYD QTY STARTED TO DROP, QTY NEVER CAME CLOSE TO THE "RED DOT" AREA.  FOUND ONE CONNECTING LINE JAM NUTS GOING TO THE SELECTOR SOLENOID VALVE LEAKING.  REPLACED DAMAGED O-RINGS AND LEAKS CHECKS NORMAL.  RAN BOTH ENGINES & CYCLED FLAP/SLATS SEVERAL TIMES, ALL IAW MM CH 29-00-00-03.  OK FOR SERVICE.
